# SDR IXXA06SMN284S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 248
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION 248, LONGERON 26 RIGHT.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1, DC-8 SRM 51-3-0, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, DC-8 NDT SPM PART 06-10-01-001 SEMAN ENGINEERING DRAWING NUMBER 4323 DATE D09-14-06, SEMAN ENGINEERING ORDER NUMBER 2006707 DATED 09-15-06. COMPLETED FAA FORM 8110-3 NUMBER 06437 DATED 09-15-05.
